# SDR ASAA2019122433692

- Difficulty date: December 23, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 46,051 hours, 13,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT OUTSIDE L2 DOOR INOP. GROUNDED - YES. RELAMPED EMERGENCY EXIT LIGHT AT L2 DOOR REF AMM 33-51-04, OPS CHECK GOOD.
